MathSciNet Relay Station
MathSciNet bibliographic data
MR788285 (86g:58135) 58G11 (32F25 35K05)
Beals, Richard; Greiner, Peter C.; Stanton, Nancy K. The heat equation on a CR manifold. J. Differential Geom. 20 (1984), no. 2, 343–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement